# SDR ABXA9700368

- Difficulty date: December 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N975AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47512
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 536002
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE FUSELAGE SKIN DOUBLER AT THE MAIN ENTRY DOOR WAS FOUND CRACKED.  THE DOUBLER WAS REPLACED IAW DC-9 SRM 51-30-5.
